MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918915400
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4 pma/510(k): k113220, k163174.
 
Event or Problem Description
It was reported that balloon damage occurred.The 4.00mm x 15mm emerge mr balloon catheter was selected for use.During an attempt to advance the balloon over the back end of a non-boston scientific guidewire, the wire exited through the ballon.The procedure was completed with another balloon.There were no patient complications and the patient fully recovered.
 
Additional Manufacturer Narrative
G4 pma/510(k): k113220, k163174 investigation results: device analysis findings: the device was disposed and will not be return for analysis; therefore, a technical analysis could not be performed.Device history record review: this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of cause not established.This code was selected as the most probable complaint cause based on the information available.The device was not returned for analysis, and no image or procedural media was received from the customer.Clarification information was requested form the customer regarding the reported event however, no new information was received.Based on the available information a clear conclusion for the reported event cannot be established, nor can the allegation be confirmed.
 
Event or Problem Description

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24456299
Report Number2124215-2026-10676
Device Sequence Number15944768
Product Code LOX
UDI-Device Identifier08714729806271
UDI-Public(01)08714729806271(17)270530(10)34941775
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918915400
Device Catalogue NumberH7493918915400
Device Lot Number0034941775
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/07/2026
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.014 ABBOTT BMW UNIVERSAL GUIDEWIRE.; 0.014 ABBOTT BMW UNIVERSAL GUIDEWIRE.
Patient Age69 YR
Patient SexMale
Patient Weight102 KG